Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934624
Local duality for representations of finite group schemes
Benson D, Iyengar SB, Krause H, Pevtsova J (2019)
Compositio Mathematica 155(2): 424-453.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Dieudonne theory over semiperfect rings and perfectoid rings
Lau E (2018)
Compositio Mathematica 154(9): 1974-2004.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
On descending cohomology geometrically
Achter JD, Casalaina-Martin S, Vial C (2017)
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1570-5846

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung